# SDR SIMA2781

- Difficulty date: October 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - EMERGENCY OVERHEAD LIGHT OUT ABOVE 14A.  MAINTENANCE REPLACED BULB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
